Reply To: Droopy Face!
Thank you so much Dawn I appreciate you taking the time to reply! They increased my dose from 30g to 48g this last time and it lasted the longest yet.. finally feel almost normal in my hips again as I did before the relapse… but my facial muscles and all over muscles are still just shakey and then the vision… ugh I’m kind of having a mental break down this week- hubby has been gone for a week and I have been at home alone with the kids and had meningitis again from the IVIG on tuesday so i have felt pretty awful. The vision stuff scares me,, this all scares me.. they seem to be pretty confident of the CIDP diagnosis.. however my EMG/NCV are pretty normal- at the beginning of this (my weakness was first noticed on my knee) I had demylenation on that knee. They did the blood test for miller fischer and it came back normal (however I don’t mount antibodies with the exception of my ANA- never have either does my father -wierd)!
I am having pretty horrible joint pains as well – started in my wrist at the beginning of this whole thing, and now its in both wrists BAD everytime I move my hands, elbows and shoulders and knees and hips now.. its just crazy!! I just want to go for a jog to release stress, and well ha , that’s not an option!
As far as my work I probably shouldn’t say (I really miss Private messaging). I went to school for a long time, and have a lot of student loan debt and a lot invested in my career.. I need good dexterity and physical as well as mental ability.. So that’s another stressor.. ugh..As long as I can live and see my kids grow up thats the main thing.. everything else I’ll find a way to deal with it.
I talked to the infusion center I go to.. they don’t think I could do home heatlh – i’m a hard stick, long slow infusion (can the nurse just come start it and then leave while I do the rest you think? or do they have to sit there the whole time? I am 6 days post infusion and don’t feel a ton of improvement.. and I don’t know what to think of that at this point.. though thankfully no worse! 🙂